| Catalog Number |
CS-13120-03M |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Fall (1848); Aseptic loosening (4883)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the patient fall was not related to the design, manufacture, and/or sterilization of the revised implant.
Event or Problem Description
It was reported by an onkos sales representative, that a 67-year-old female patient with an eleos distal femur replacement underwent revision on (b)(6) 2026 due to loosening.Patient fell and stem.This report captures eleos segmental stem.This event will be reported as a serious injury due to the revision procedure.